# SDR SWAA2018121027510

- Difficulty date: November 30, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N7703A
- Make and model: Boeing 737-76N
- Aircraft serial: 32653
- Aircraft time: 47,613 hours, 23,214 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: 176A100046
- Part serial: 001203
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER FRONT SPAR WEB DAMAGED AT BS 235 RT SIDE.  REPAIRED WEB PER EA.
